# SDR DALA2023103008908

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,263 hours, 26,925 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C 5645 -ATB/DE- FLIGHT IS RETURNING TO ATL DUE TO A RIGHT ENG ANALOG N2 MESSAGE ALONG WITH THE EPR/N1/N2 FLUCTUATING. CORRECTIVE ACTION: REPLACED RIGHT ENGINE EEC, PMA STATOR AND FUEL CONTROL.
